Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Brown spots on the top of feet. Low vitamin, liver functions, had knee reconstruction. Any suggestions ?

Hi Dr, I have had brown spots on the tops of my feet for over 12 months. I have consulted our doctor - blood test was taken early December 12. There were a few things that were good and a few things that needed attention. My Dr and I have worked together to lower my blood pressure to a normal range. I have introduced alternative lifestyle activities. I have a family history of high cholesterol - my counts were 6 - I am on a introductory (mild) medication for the cholesterol. Blood sugar was around the 6 ( night fasting - not the mega test), this was before shedding 20kg. So a retest may be needed. I have noticed that the brown spots (non itchy, just skin discoloration - brown - freckle like have traveled half way up my shins). I have had knee reconstructions one 30 years ago, and the other 18 years ago. I am female - 46 married - no kids (never been pregnant) Thyroid - normal. Vitamin D low and liver function low (social drinker - asked if I was battling a drinking issue). Both parents have type 2 diabeties. I think that was all information I have. Have you any suggestions. No reports. Regards
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
according to information provided brown spots are mainly due to dry can be cured with moisteriser with topical steriod on the spots
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor